Representing integers as linear combinations of $S$-units

Volume 138 / 2009

Zs. Ádám, L. Hajdu, F. Luca Acta Arithmetica 138 (2009), 101-107 MSC: Primary 11D85; Secondary 11A41. DOI: 10.4064/aa138-2-1

Authors

  • Zs. ÁdámInstitute of Mathematics
    University of Debrecen
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail
  • L. HajduInstitute of Mathematics
    University of Debrecen
    and the Number Theory Research Group
    of the Hungarian Academy of Sciences
    P.O. Box 12
    H-4010 Debrecen, Hungary
    e-mail
  • F. LucaMathematical Institute, UNAM
    Ap. Postal 61–3 (Xangari), CP 58 089
    Morelia, Michoacán, Mexico
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image